# SDR SWIA202162405

- Difficulty date: August 21, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECT CRACK(S) IN THE RH WING, SLAT CANNISTER FOR SLAT TRACK 1-3 (INSIDE FUEL TANK) (FLAGGED).     (C-CHECK RO 11/5/2021)    PERFORMED RH WING 1-3 SLAT TRACK SUPPORT TUBE MOUNTING BRACKET REPAIR. REF REO 670-57-42-577 REV -- DATED 2016-12-02. ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
